| Texto completo | |
| Autor(es): |
Dokuchaev, Mikhailo
;
Khrypchenko, Mykola
;
Makuta, Mayumi
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Algebra; v. 593, p. 57-pg., 2022-03-01. |
| Resumo | |
We define and study the notion of a crossed module over an inverse semigroup and the corresponding 4-term exact sequences, called crossed module extensions. For a crossed module A over an F-inverse monoid T, we show that equivalence classes of admissible crossed module extensions of A by T are in a one-to-one correspondence with the elements of the cohomology group H3 <=(T1, A1). (c) 2021 Elsevier Inc. All rights reserved. (AU) | |
| Processo FAPESP: | 15/09162-9 - Álgebra não comutativa e aplicações |
| Beneficiário: | Francisco Cesar Polcino Milies |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |